| Model Number |
3541608 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Breast Mass (2439); Wrinkling (2613); No Code Available (3191)
| Date of Event |
08/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female who underwent primary breast reconstruction with a mentor memoryshape¿ 640cc silicone prosthesis experienced bilateral rupture and bilateral breast lumps post procedure.The patient reported headaches, a bit of vertigo/tunnel vision, hair loss, dry skin and hair.The issues has not been confirmed by the physician.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report belongs to right prosthesis.
Additional Manufacturer Narrative
¿after clinical / secondary review of this file performed on november 5, 2020, it was decided to remove patient code breast mass, and patient experience code deflation / add patient code wrinkling to more accurately capture the reported event.¿ manufacturer¿s reference number: (b)(4).